| Catalog Number |
383556 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nexiva sp with maxzero leaked from the septum.The following information was provided by the initial reporter: i received this information from xxx in and email and the attached picture was sent also.We have had two of this product leak in the last 2 days.07/07/2025 1.Was there any harm/serious injury to the patient directly related to the reported event? no harm done to the patients 2.Please confirm the number of different patients implicated in this reported event.3 patients.
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
The complaint of a leak at the septum was confirmed from the photograph that was provided for investigation.The photo showed what appeared to be blood residue on the external surface of the canister, which indicates that blood bypassed the septum.No damage or defects were observed on the unused 20g nexiva units that were provided for investigation from lot #5058238.A visual examination and functional test of the physical samples revealed no leaks in the device.The septum on each physical sample was sitting in its proper location within the catheter adapter.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
Event or Problem Description
No new information.